Lower bounds on the hausdorff measure of nodal sets II

Hristopher D. Sogge, Steve Zelditch

Research output: Contribution to journalArticle

20 Scopus citations

Abstract

We give a very short argument showing how the main identity (0.2) from our earlier paper [12] immediately leads to the best lower bound currently known [2] for the Hausdorff measure of nodal sets in dimensions n ≥ 3.

Original languageEnglish (US)
Pages (from-to)1361-1364
Number of pages4
JournalMathematical Research Letters
Volume19
Issue number6
DOIs
StatePublished - 2012

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Lower bounds on the hausdorff measure of nodal sets II'. Together they form a unique fingerprint.

  • Cite this